| Model Number |
D087031-R |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the pvc ablation, the viewflex catheter fractured.The catheter was placed in the left femoral vein via a non-abbott sheath (cook brand 10f sheath).When inserted into the sheath, the catheter fractured.The device was replaced and there were no adverse patient consequences.
Additional Manufacturer Narrative
One reprocessed viewflex vf04 catheter was received for evaluation.The catheter tip was noted to have multiple fractures.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported fracture remains unknown.